Bluelight

Thread: Best way to handle an OPIATE HANGOVER??

Results 1 to 8 of 8
  1. Collapse Details
    Best way to handle an OPIATE HANGOVER?? 
    #1
    Unhappy
    I woke up this morning after taking a LARGE AMOUNT of different types of opiods and other drugs that included:
    - xanax
    - 10/325 Norco
    - Tylenol #3
    - some kind of "morphine" shit I got overseas that really doesn't work but they claim it's "morphine".
    As you can tell got up this morning and wanted to die. What's the best way to deal with a hangover like this? Didn't make it into work I felt like such complete shit. I can't keep pulling sick days.
    *And, when you post, you don't have to explain that I have a problem - just tell me what you think will help fix it. I already know I HAVE a problem. But who doesn't?!
     

  2. Collapse Details
     
    #2
    Post
    Hi,
    The only time I felt an 'opiate hangover' was after a long night of IVing Morphine. The next day, I just chewed on some percs and was feeling great again. It is up to you to decide if taking more opiates is the best way to get rid of an 'opiate hangover'.
    Hope this helps,
    Kalza
     

  3. Collapse Details
     
    #3
    Bluelighter
    Join Date
    Jan 2002
    Location
    illinois
    Posts
    99
    Post
    sometimes taking OPIATES results in a rather wicked "rebound" headache the next morning after taking them..this usually occurs in people who havent used them much before..
    i would also think that the XANAX might have something to do with youre feeling like shit...any downers taken will make one feel VERY drowsy and just damn near lethargic the next morning...
     

  4. Collapse Details
     
    #4
    Bluelight Crew
    Join Date
    Nov 1999
    Location
    Central Florida Area (think Orlando area)
    Posts
    10,558
    Post
    I would say to still go with the benzos, they will greatly help .. there is always alcohol too, or hell, even marijuana.. personaly I find it's best to either take some time-releae shit or something just to tahe the edge off (such as T3)..
     

  5. Collapse Details
     
    #5
    Bluelighter
    Join Date
    Mar 2002
    Location
    Philly
    Posts
    1,023
    Capsule
    Benzo's & chronic should do the trick. But I would just take more opiates.
    More Opiates = More Gooder...
     

  6. Collapse Details
     
    #6
    Bluelighter plazma's Avatar
    Join Date
    Jul 2001
    Location
    Behind Conroy, with a Chainsaw...
    Posts
    4,997
    Wink
    Whord to those who know.
    The only cure for opiates, is more opiates.
    That said, I never really feel seedy after an opioid binge (usually because its just dihydrocodeine, which is all I can get), at worst I feel normal, at best I get a nice pleasant afterglow.
    -plaz out-
     

  7. Collapse Details
     
    #7
    Post
    Chewable Pepto Bismol works wonders for the nausea...valium helps a bit too...napping sucks sometimes cause you wake up and have a worse headache...taking some hydros helps. One problem is you know you've got to stop taking the opiates sometime, so the opiates-curing-opiate hangover will ultimately fail. Plus I think they do a number on your immune system...I had cold-like symptoms for a week.
    It's a fun experience, but eventually taking them nonstop make me feel wasted. Like, depressed...as if I really have to get on with life yet just want to lay there.
    Keep it on the weekends, I guess, and think of it as a drunk hangover. You can easily screw up your body...or your life.
     

  8. Collapse Details
     
    #8
    Bluelighter
    Join Date
    Jan 2002
    Location
    illinois
    Posts
    99
    Post
    taking OPIATES will NOT mess up your body....
    i dunno why but i NEVER have ever felt "unhappy" or "depressed" after taking OPIATES..its quite the opposite for me, i feel great after using them...i would love a life time supply of them, as they are the best drug out there and nothing will top them...i have given OPIATES to a few people who were crying uncontrollably over some bullshit reason and guess what, within 10-25 minutes the crying stopped and the happiness began...problem solved..
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •